| Catalog Number |
M001468070 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.
Event or Problem Description
It was reported that during procedure, the subject guidewire could not be manipulated.The physician withdrew the guidewire from the patient's body and during inspection, the tip of the guidewire was broken.No additional information was provided.No patient consequences reported.
Event or Problem Description
Do not process.